Telecoms, Media & Technology is part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
Key Sessions

Adam Hartung

Opening Keynote & Lunch: Today’s Winners Create Marketplace Disruption

Spark Partners

10:00am - 5:00pm 420 mins
Info
Registration
Registration
12:30pm - 12:40pm 10 mins
Info
Networking
Business Success Symposium Preconference Lunch Begins

All Access pass required to attend this session. 

12:40pm - 1:20pm 40 mins
Info
Keynote Programming
Opening Keynote & Lunch: Today’s Winners Create Marketplace Disruption
  • Speaker Adam Hartung - Managing Partner, Spark Partners

Looking ahead? Good, because change is coming, and it’s going to be a hell of a ride. Transformative disruption is your friend. It’s also the theme of the biggest and best Business Success Symposium ever. Our message as we close out this no-name decade: embrace intensity. Yesterday is gone, the future is here and the only way to grow is to embrace what’s next. And don’t wait for change to come to you; winners create their own marketplace disruptions. In this keynote, growth strategist Adam Hartung, author of the newly released business classic “Create Marketplace Disruption: How to Stay Ahead of the Competition,” will explain how to grow your business by abandoning fear, embracing trends and becoming an agent of change.

Open to All Access pass holders only.

1:20pm - 1:30pm 10 mins
Info
Keynote Programming
Keynote

Open to All Access pass holders only.

1:40pm - 2:40pm 60 mins
Info
Executive Track
Preparing for 2020: How to Recession-Proof Your Company by Future-Proofing Customers
  • Speaker Denise Sangster - President & CEO, Global Touch

Steering your business through the economic storms likely over the next two years — while remaining profitable — is critical. Yet, the IT industry’s embrace of digital transformation may be challenging the way you’ve done business and changing the products you sell. We’ll discuss how your growth and profitability are intertwined with your customers’ life cycle success — well beyond the “land” model. Are you ready for a new wave of solutions, services, business models, M&A activity, markets and value propositions? Preparedness is the ticket to future success. This session will cover what you need to do now to be ready for 2020.

All Access pass required to attend this session.

1:40pm - 2:40pm 60 mins
Info
Technology Leader Track
Training Dragons: Why You Need Continuous IT Staff Development
  • Speaker Edward Tuorinsky - Managing Principal, DTS

Training is important for every profession, but it’s essential for the IT professionals who serve your customers. Yet many partner firms assume — incorrectly — that their technical staffers will seek out training on their own and worry that encouraging ongoing education and certifications will make key employees attractive targets for poaching. That attitude is taking a big chance with a valuable resource.
This session will give insight into how to establish, and prioritize, IT training for your staff. We will outline a program that addresses organizational culture, management objectives and the needs of individuals within your technology team. Training IT dragons is about winning battles in a constantly changing environment.

All Access pass required to attend this session.

1:40pm - 2:40pm 60 mins
Info
Sales & Marketing Track
How Hardware Bulks Up Total Solution Profit
  • Speaker Dr. Richard L. Chambers - President, America's Return Inc.

Thought hardware sales were dead? Nope. In fact, the future looks bright for partners who can spin the right mix of gear, software and services into total solutions for customers. Given that since 2016, MSP profit margins have eroded 30 percent, according to AppDirect, consider responding by creating more net profit in three ways:
• Having more revenue flow to the bottom line via hardware sales plus accompanying billable deployment services;
• Committing to higher hardware volumes, which brings down unit costs, creating more gross margin; and
• Reducing operating expenses by adopting hardware standards, thus allowing greater efficiencies in configuration and maintenance.
In this workshop, Dr. Richard L. Chambers, president of sales consulting and training firm America’s Return Inc., will share strategies for how to sell total solutions with higher profit in less time.

All Access pass required to attend this session.

2:50pm - 3:50pm 60 mins
Info
Executive Track
Executive Track Session

All Access pass required to attend this session.

2:50pm - 3:50pm 60 mins
Info
Sales & Marketing Track
Align or Die: Why Sales & Marketing Must Pull Together — or Perish Apart
  • Panelist Kayla Kirkeby - VP of Marketing, Dizzion
  • Panelist Heather K. Margolis - Founder and CEO, Channel Maven
  • Panelist Carrie Simpson - CEO and Founder, Managed Sales Pros

In this all-star panel, we’ll discuss the havoc that comes from a lack of communication between the people framing your company’s value prop and those charged with selling it to customers. Misaligned incentives, lack of insight into pricing strategies and disparate goals are just some of the problems we’ll highlight.

All Access pass required to attend this session.

2:50pm - 3:50pm 60 mins
Info
Technology Leader Track
MSSP Insider Session

All Access pass required to attend this session.

4:00pm - 6:00pm 120 mins
Info
Keynote Programming
Closing Keynote and Reception

All Access pass required to attend this session.

5:00pm - 8:00pm 180 mins
Info
Networking
Alliance of Channel Women Networking Event

ACWConnectLive! is the perfect way to kick off the Channel Partners Conference & Expo!

Join other successful women in the channel to discuss key business topics that impact professional women today. Network with old friends and discover new relationships that will help your business grow, your skills improve and your career soar. This high energy forum fosters collaboration, support and inspiration. As with every event, we'll start our evening with cocktails and networking, followed by amazing speakers. Arrive on time, bring your business cards, elevator pitch, creative energy and open mind. This will be a great event to kick off the conference and meet other like-minded women.

To become an Alliance of Channel Women member and to attend for FREE, visit www.allianceofchannelwomen.org.

To become a Sponsor, click here 

This event is free to paid members in good standing.

Pre-registration closes on Friday, April 5 at 12:00 pm ET. Tickets are limited. Additional tickets may be available at the door on a "first come, first served" basis.

Separate registration required. To register, click here

7:00pm - 9:00pm 120 mins
Info
Networking
First-Time Attendee Reception

Separate registration required. Open to first-time Channel Partners attendees only.